# SDR MASA2011072203283

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 22,348 hours, 15,617 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sticker
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY FLASH LIGHTS  NEED M106 STICKER.  RE-INSPECTED ALL EMERGENCY FLASHLIGHTS, INSTALLED M106 STICKER.
